Loading ...
Sorry, an error occurred while loading the content.
 

Re: [GIWorld-Hepatitis] Question?? (Mouth Sores / Grace)

Expand Messages
  • Constance Dickson
    I had Thrush, also had it when in Burn Unit, I was told it is usual for Burn patients (I have heard AIDS patients get Thrush, but I do not have AIDS).....but
    Message 1 of 2 , May 1, 2000
      I had Thrush, also had it when in Burn Unit, I was
      told it is usual for Burn patients (I have heard AIDS
      patients get Thrush, but I do not have AIDS).....but
      is not localized sores your mouth and tongue is quite
      sore, ....I was given script for something to swish
      around in my mouth. I will try to find it, everything
      is still not unpacked...ask Dr about it......Connie

      --- Nancy Swanson <msnblk@...> wrote:
      > Grace Shonts wrote:
      > >
      > > I have some terrible sores in my mouth along the
      > gums. Anyone else experience this? From the Hep C
      > or the Combo? What can I do? They are really
      > painful. I have used everything from mouth wash, Dr
      > Tichinors to an Oral B rinse from the pharmacist.
      >
      > Good morning, Grace.
      >
      > The Big Sis had sores in her mouth similar to yours
      > when she did the
      > Combo the first time (three months ago). She was
      > pulled off the Combo,
      > had transfusions to build herself back up, and is
      > now on her second
      > attempt at the Combo.
      >
      > In this second attempt at the Combo, she is taking a
      > lower dosage of
      > Ribavirin (2 vs. 5 taken the first time), and she
      > does not have the
      > mouth sores.
      >
      > Logical minds that we have, we chalk the mouth sores
      > up to the
      > Ribavirin. It is one of the noted side effects.
      >
      > The Sis just rode it out, so I don't have any
      > suggestions to offer in
      > terms of what you can do for them. I, too, will be
      > looking for
      > responses from the others.
      >
      > Aside from the mouth sores, how are you doing,
      > Grace?
      >
      > The Sis had her full panel drawn last Thursday.
      > After eight weeks
      > (second attempt), and given that she is only taking
      > 400 mg. of Ribavirin
      > (along with the three shots weekly), her doctor was
      > shocked at the
      > results. "Virus free". She continues to have
      > problems with her RBCs,
      > and I guess we have to look at some options to boost
      > that area. Any
      > suggestions??
      >
      > Hang in there. I know it isn't easy.
      >
      > Nancy (aka the Little Sis)
      >

      __________________________________________________
      Do You Yahoo!?
      Send instant messages & get email alerts with Yahoo! Messenger.
      http://im.yahoo.com/
    Your message has been successfully submitted and would be delivered to recipients shortly.